Alert archive / Kansas / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 114, NWS Wichita, KS
NWS Wichita, KS issued this severe thunderstorm warning at May 29, 2012, 7:21 PM CDT for Sumner County, Kansas. It was in force for 24 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 29, 2012, 7:21 PM CDT (00:21 UTC)
- Expired
- May 29, 2012, 7:45 PM CDT
- In force
- 24 min
- Issued by
- NWS Wichita, KS
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 60.0 mph
County Sumner County, KS
The radar
The Wichita radar (KICT), 67 km from the middle of the area, began a volume at 00:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 29, 7:28 PM CDT | HAIL 1 | 2 S Caldwell, KS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 7 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 29, 3:55 PM CDT | Severe Thunderstorm Watch | SPC | 12 hr |
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 0.4 hours before the alert went out and 204 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2199 J/kg
- Mixed-layer CIN
- -34 J/kg
- Mixed-layer LCL
- 1607 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- -23 m²/s²
- 0-3 km storm-relative helicity
- 192 m²/s²
- Significant tornado parameter
- 0.5
- Supercell composite
- 6.2
The text
As transmitted, in the capitals the NWS used until 2016.
393
WUUS53 KICT 300021
SVRICT
KSC191-300045-
/O.NEW.KICT.SV.W.0114.120530T0021Z-120530T0045Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WICHITA KS
721 PM CDT TUE MAY 29 2012
THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN SUMNER COUNTY IN SOUTH CENTRAL KANSAS...
* UNTIL 745 PM CDT
* AT 719 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 5 MILES SOUTHEAST
OF CALDWELL...AND MOVING NORTHEAST AT 25 MPH.
HAZARD...HALF DOLLAR SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...MINOR DAMAGE TO VEHICLES...ROOFS AND WINDOWS. MINOR TREE
DAMAGE...WITH LIMBS UP TO ONE INCH IN DIAMETER BROKEN.
* LOCATIONS IMPACTED INCLUDE...
SOUTH HAVEN AND HUNNEWELL.
THIS INCLUDES THE KANSAS TURNPIKE BETWEEN MILE MARKERS 1 AND 11.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3702 9770 3724 9716 3699 9715 3699 9768
TIME...MOT...LOC 0021Z 244DEG 23KT 3699 9753
HAIL...1.25IN
WIND...60 MPH
$$
BILLINGS2 follow-up statements
939
WWUS53 KICT 300035
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
735 PM CDT TUE MAY 29 2012
KSC191-300045-
/O.CON.KICT.SV.W.0114.000000T0000Z-120530T0045Z/
SUMNER KS-
735 PM CDT TUE MAY 29 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
SUMNER COUNTY UNTIL 745 PM CDT...
AT 733 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR SOUTH HAVEN...
AND MOVING NORTHEAST AT 20 MPH.
HAZARD...HALF DOLLAR SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...TRAINED WEATHER SPOTTERS.
IMPACT...MINOR DAMAGE TO VEHICLES...ROOFS AND WINDOWS. MINOR TREE
DAMAGE...WITH LIMBS UP TO ONE INCH IN DIAMETER BROKEN.
IN ADDITION...QUARTER SIZED WAS REPORTED 2 SOUTH OF CALDWELL IN
SUMNER COUNTY WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
SOUTH HAVEN AND HUNNEWELL.
THIS INCLUDES THE KANSAS TURNPIKE BETWEEN MILE MARKERS 1 AND 11.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3702 9770 3724 9716 3699 9715 3699 9768
TIME...MOT...LOC 0035Z 242DEG 19KT 3702 9746
HAIL...1.25IN
WIND...60 MPH
$$
BILLINGS914 WWUS53 KICT 300044 SVSICT SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 744 PM CDT TUE MAY 29 2012 KSC191-300054- /O.EXP.KICT.SV.W.0114.000000T0000Z-120530T0045Z/ SUMNER KS- 744 PM CDT TUE MAY 29 2012 ...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN SUMNER COUNTY WILL EXPIRE AT 745 PM CDT... THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY. LAT...LON 3702 9770 3724 9716 3699 9715 3699 9768 TIME...MOT...LOC 0044Z 242DEG 19KT 3704 9741 $$ BILLINGS
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at May 29, 6:20 PM CDT, 1 hour 1 minute earlier.
Area forecast discussion, May 29, 6:20 PM CDT, 1 hour 1 minute before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WICHITA KS 620 PM CDT TUE MAY 29 2012 .AVIATION...00Z TAFS KRSL/KSLN/KHUT/KICT/KCNU MAIN HAZARD: STRONG THUNDERSTORMS TONIGHT-WEDNESDAY. WILL KEEP A VCTS MENTION THIS EVENING ROUGHLY ALONG/SOUTH OF HIGHWAY 54 AFFECTING ICT AND CNU TAFS. STRONG OUTFLOW WINDS AND HAIL WILL BE POSSIBLE NEAR ANY STORMS THIS EVENING. ALTHOUGH HIGHER PROBABILITIES WILL EXIST IN OKLAHOMA...A FEW STRONG STORMS COULD DEVELOP IN SOUTH CENTRAL/SOUTHEAST KS THIS EVE AS WEAK IMPULSE TRACKS EASTWARD OUT OF THE 4 CORNERS REGION. ANOTHER DISTURBANCE WILL TRACK SOUTHEASTWARD OUT OF THE ROCKIES WEDNESDAY...AND SHORT TERM MODEL DATA SUGGESTS A POTENTIALLY MORE WIDESPREAD COVERAGE WITH THIS FEATURE ANYTIME FROM LATE MORNING INTO THE AFTERNOON/EVENING. WILL INCLUDE VCTS MENTION AT THIS TIME AND PROVIDE BETTER TIMING DETAILS IN LATER TAFS. JMC && .PREV DISCUSSION... /ISSUED 337 PM CDT TUE MAY 29 2012/ DISCUSSION... MAIN FORECAST CONCERNS WILL BE CHANCE FOR SEVERE STORMS THIS EVENING AND AGAIN ON WED. THEN COOLER/DRIER AIR FOR THU AND FRI. TONIGHT: CURRENT SFC ANALYSIS SHOWS LOW LEVEL MOISTURE PROFILES JUST TO THE SW OF THE FORECAST AREA IN NW OK BECOMING VERY UNSTABLE...WITH VISIBLE SATELLITE SHOWING CU FIELD INCREASING JUST TO OUR SOUTH AND WEST. LOW LEVEL MOISTURE RETURN AND UNSTABLE AIRMASS HAS BEEN SLOW TO RETURN TO SOUTH CENTRAL KS AT THIS TIME...WITH WARM FRONTAL BOUNDARY CURRENTLY LOCATED ALONG THE SRN ROW OF COUNTIES IN SOUTH CEN KS. WILL HAVE TO KEEP ANY EYE ON THIS SRN ROW OF COUNTIES...AS THIS AREA IS BECOMING UNCAPPED...SO ANY INCREASE IN SFC MOISTURE MAY LEAD TO SUPERCELL STORMS DEVELOPING SW OF KICT. IF A STORM CAN DEVELOP INTO SOUTH CEN KS...BULK SHEAR OF 50 KTS AND MLCAPE REACHING 1500-2000 J/KG...ANY STORM THAT DEVELOPS HAS THE POTENTIAL TO BECOME SEVERE WITH LARGE HAIL AND DAMAGING WINDS. ALSO A SMALL WINDOW OF OPPORTUNITY FOR A TORNADO WITH A DOMINATE SUPERCELL...AS DIRECTIONAL SHEAR LOOKS FAVORABLE FOR A TORNADO CHANCE INITIALLY...BEFORE STORMS EVOLVE INTO A PROGRESSIVE MESOSCALE CONVECTIVE SYSTEM (MCS) MOVING SOUTH-SOUTHEAST INTO OK. WED-WED NIGHT: A MORE COMPLICATED SEVERE WEATHER SETUP WILL OCCUR ON WED...AS THE WARM FRONTAL BOUNDARY SHIFTS A LITTLE FURTHER NORTH OVER CEN KS... WITH WARM ADVECTION OVERRUNNING THIS BOUNDARY ONGOING EARLY ON WED. THIS WILL PROBABLY LEAD TO ELEVATED CONVECTION DURING THE VERY EARLY MORNING HOURS ON WED JUST TO THE NW OF CEN KS AS A MORE VIGOROUS SHORTWAVE APPROACHES NW KS. SOME UNCERTAINTY ON HOW THIS MORNING CONVECTION WILL IMPACT SEVERE CHANCES FOR WED AFTN...AS THIS CONVECTION MAY PROPAGATE SE INTO SOUTH CENTRAL KS AND BECOME MORE SFC BASED FOR THE EARLY AFTERNOON HOURS...AS THE CONVECTION RUNS INTO BETTER SFC BASED INSTABILITY. EXPECTING MORE ROBUST BULK SHEAR VALUES ON WED AFTN...AS THIS SHORTWAVE MOVES EAST-SOUTHEAST WITH THE NAM/WRF SHOWING BULK SHEAR VALUES INCREASING TO 60-65 KTS. THIS ALONG WITH AN UNSTABLE AIRMASS AGAIN SITUATED ALONG AND SOUTH OF A KHUT-KICT-KPPF LINE. WITH THIS UNSTABLE AIRMASS AND INCREASING SHEAR...SPC MODERATE RISK LOOKS REASONABLE FOR WED AFTN. A LITTLE CONCERNED THAT MODERATE RISK MAY NEED TO BE ADJUSTED A LITTLE FURTHER NORTHEAST. INITIAL SFC BASED CONVECTION ON WED AFTN CERTAINLY LOOKS LIKE HP SUPERCELLS GIVEN AMOUNT OF MOISTURE AND SHEAR PROFILES...BUT COULD SEE THIS CONVECTION CONGEAL OR BECOME OUTFLOW DOMINATE BY LATE AFTERNOON/EVENING...WHICH COULD LEAD THIS CONVECTION BECOMING A PROGRESSIVE DAMAGING WIND MCS ACROSS SRN KS BY LATE WED AFTERNOON/EVENING...AS IT PROGRESSES SOUTH-SOUTHEAST. THU-SAT: WILL SEE MOST OF THE WED NIGHT CONVECTION PUSH SOUTH INTO OK EARLY ON THU. BUT MAIN SHORTWAVE OVER NEB IS EXPECTED TO DROP SOUTHEAST ACROSS ERN KS FOR THU AFTERNOON. LINGERING LOW LEVEL MOISTURE AND STEEP LAPSE RATES COULD LEAD A FEW DIURNAL STORMS ACROSS ERN KS FOR THU...SO WILL KEEP POPS IN THIS AREA. THE MAIN CHANGE FOR THU WILL BE COOLER/DRIER AIR EXPECTED TO FILTER IN FOR THU AFTN/EVENING. THIS WILL LEAD TO TEMPS ALMOST 10 DEGREES BELOW NORMAL FOR THU INTO FRI. WILL SEE A GRADUAL WARMING TREND ON SAT...AS SFC FLOW QUICKLY COMES BACK AROUND TO THE SOUTHWEST AS UPPER FLOW STAYS OUT OF THE NW. THIS RETURN FLOW COULD LEAD TO A CHANCE OF SOME WARM ADVECTION/ELEVATED CONVECTION LATE FRI NIGHT INTO EARLY ON SAT. SO WILL ADD A POP FOR THIS CHANCE. REST OF THE EXTENDED: MEDIUM RANGE MODELS SUGGEST THE WARMING TREND WILL CONTINUE FOR THE REST OF THE WEEKEND INTO THE BEGINNING OF NEXT WEEK...AS THE UPPER FLOW BECOMES MORE ZONAL. THIS WILL LEAD TO SFC TEMPS AGAIN CLIMBING INTO THE LOW 90S FOR MOST OF CENTRAL AND SOUTH CENTRAL KS FOR SUN THRU TUE. WILL ALSO GRADUALLY INCREASE POPS FOR SUN THRU TUE...AS BOTH THE GFS AND ECMWF SHOW A WEAK FRONTAL BOUNDARY BEGINNING TO SLOWLY SINK ACROSS THE REGION FOR THIS TIME FRAME. KETCHAM AVIATION...18Z TAFS KRSL/KSLN/KHUT/KICT/KCNU LIGHT NORTHEAST WINDS ARE EXPECTED TO BECOME MORE EASTERLY WITH WIDELY SCATTERED THUNDERSTORMS ANTICIPATED ACROSS SOUTH CENTRAL AND SOUTHEAST KANSAS AFTER 21Z. SOME OF THE STORMS MAY BECOME SEVERE BUT DUE TO THE WIDELY SCATTERED NATURE WILL LIMIT KHUT AND KICT OT VCTS BETWEEN 21Z-02Z. NOCTURNAL THUNDERSTORMS MAY DEVELOP ACROSS CENTRAL KANSAS LATE IMPACTING KRSL POSSIBLE KHUT AND KICT TOWARD MORNING ON WED WITH ADDITIONAL CHANCES FOR DEEP MOIST CONVECTION WEDNESDAY AFTERNOON. MWM && .PRELIMINARY POINT TEMPS/POPS... WICHITA-KICT 62 81 59 72 / 40 60 70 10 HUTCHINSON 59 79 56 71 / 20 60 60 10 NEWTON 58 79 55 70 / 20 50 70 10 ELDORADO 59 79 57 71 / 30 40 70 20 WINFIELD-KWLD 63 83 62 73 / 60 60 70 20 RUSSELL 56 76 53 68 / 20 60 60 10 GREAT BEND 56 77 55 70 / 10 60 60 10 SALINA 57 77 57 68 / 20 40 60 10 MCPHERSON 58 78 55 70 / 20 50 60 10 COFFEYVILLE 63 82 63 74 / 50 30 70 40 CHANUTE 60 79 62 72 / 30 20 70 50 IOLA 59 78 61 70 / 30 20 70 50 PARSONS-KPPF 62 81 63 73 / 40 30 70 50 && .ICT WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, May 29, 6:27 PM CDT, 54 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WICHITA KS 627 PM CDT TUE MAY 29 2012 KSZ032-033-047>053-067>072-082-083-091>096-098>100-302330- RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE- RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER- SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE- 627 PM CDT TUE MAY 29 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS... SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS. .DAY ONE...TONIGHT SCATTERED SEVERE THUNDERSTORMS ARE POSSIBLE ACROSS SOUTH CENTRAL AND SOUTHEAST KANSAS THIS EVENING. LARGE HAIL UP TO 2 INCHES IN DIAMETER ALONG WITH DAMAGING WINDS WILL BE THE PRIMARY THREATS...ALTHOUGH A TORNADO CANNOT BE RULED OUT...ESPECIALLY THROUGH THE EARLY EVENING HOURS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY SOME ELEVATED THUNDERSTORMS ARE POSSIBLE DURING THE EARLY MORNING HOURS ON WEDNESDAY ACROSS PORTIONS OF CENTRAL KANSAS. A FEW STRONG STORMS MAY DEVELOP WITH DIME SIZE HAIL THE MAIN THREAT. ANOTHER ROUND OF SEVERE THUNDERSTORMS IS EXPECTED WEDNESDAY AFTERNOON AND EVENING...MAINLY SOUTHWEST OF A LINE EXTENDING FROM RUSSELL TO MCPHERSON TO CHANUTE...AS A STRONG UPPER LEVEL DISTURBANCE APPROACHES FROM THE NORTHWEST. LARGE HAIL AND DAMAGING WINDS WILL BE THE MAIN THREATS. A TORNADO CANNOT BE RULED OUT...ESPECIALLY WEDNESDAY AFTERNOON ACROSS SOUTH CENTRAL KANSAS. A FEW THUNDERSTORMS WILL BE POSSIBLE THURSDAY AFTERNOON OVER THE EASTERN HALF OF KANSAS...BUT STRONG OR SEVERE STORMS ARE NOT ANTICIPATED. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION IS POSSIBLE THIS EVENING OVER SOUTH CENTRAL AND SOUTHEASTERN KANSAS. SPOTTERS MAY ALSO BE NEEDED AGAIN ON WEDNESDAY AFTERNOON AND EVENING. && FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP ADK/MWM/KETCHAM
In the hours before
Special weather statement, May 29, 5:56 PM CDT, 1 hour 25 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 556 PM CDT TUE MAY 29 2012 KSZ091-292330- HARPER- 556 PM CDT TUE MAY 29 2012 ...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR HARPER COUNTY... AT 553 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM NEAR MANCHESTER...OR 10 MILES SOUTH OF ANTHONY...AND MOVING NORTHEAST AT 20 MPH. PENNY TO NICKEL SIZE HAIL IS POSSIBLE WITH THIS STORM. && LAT...LON 3709 9829 3729 9781 3700 9781 3699 9821 TIME...MOT...LOC 2256Z 239DEG 19KT 3703 9808 BILLINGS
The office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 29, 7:43 PM CDT | Special Weather Statement | ICT | Butler | 32 min |
| May 29, 7:47 PM CDT | Severe Thunderstorm Warning | ICT | Butler | 28 min |
| May 29, 8:16 PM CDT | Special Weather Statement | ICT | Greenwood | 29 min |
| May 29, 10:15 PM CDT | Special Weather Statement | ICT | Sedgwick | 30 min |
| May 29, 10:19 PM CDT | Severe Thunderstorm Warning | ICT | Sedgwick | 26 min |
| May 29, 10:24 PM CDT | Special Weather Statement | ICT | Kingman | 36 min |
| May 29, 10:30 PM CDT | Severe Thunderstorm Warning | ICT | Kingman | 30 min |
| May 29, 11:03 PM CDT | Special Weather Statement | ICT | Sedgwick | 27 min |
| May 29, 11:06 PM CDT | Special Weather Statement | ICT | Marion | 24 min |
| May 29, 11:19 PM CDT | Severe Thunderstorm Warning | ICT | Chase, Marion | 26 min |
| May 29, 11:32 PM CDT | Special Weather Statement | ICT | Butler | 28 min |
| May 30, 1:21 AM CDT | Special Weather Statement | ICT | Elk | 24 min |
| May 30, 3:43 PM CDT | Special Weather Statement | ICT | Lincoln, Russell | 32 min |
| May 30, 3:46 PM CDT | Severe Thunderstorm Warning | ICT | Ellsworth, Lincoln, Russell | 44 min |
| May 30, 4:00 PM CDT | Severe Thunderstorm Warning | ICT | Barton | 45 min |
| May 30, 4:25 PM CDT | Severe Thunderstorm Warning | ICT | Ellsworth, Lincoln, Russell | 65 min |
| May 30, 4:29 PM CDT | Special Weather Statement | ICT | Sedgwick | 46 min |
| May 30, 4:40 PM CDT | Severe Thunderstorm Warning | ICT | Harvey, Sedgwick | 65 min |
| May 30, 4:41 PM CDT | Severe Thunderstorm Warning | ICT | Barton | 64 min |
| May 30, 5:04 PM CDT | Severe Thunderstorm Warning | ICT | McPherson, Saline | 56 min |
| May 30, 5:27 PM CDT | Severe Thunderstorm Warning | ICT | Barton, Ellsworth, Russell | 48 min |
| May 30, 5:36 PM CDT | Severe Thunderstorm Warning | ICT | Butler, Harvey, Sedgwick | 54 min |
| May 30, 5:37 PM CDT | Areal Flood Warning | ICT | Barton, Russell | 6 hr |
| May 30, 5:47 PM CDT | Severe Thunderstorm Warning | ICT | Rice | 43 min |
| May 30, 5:51 PM CDT | Severe Thunderstorm Warning | ICT | Saline | 28 min |
| May 30, 5:56 PM CDT | Severe Thunderstorm Warning | ICT | McPherson | 64 min |
| May 30, 6:13 PM CDT | Severe Thunderstorm Warning | ICT | Barton, Russell | 51 min |
| May 30, 6:16 PM CDT | Severe Thunderstorm Warning | ICT | Harvey, Reno | 59 min |
| May 30, 6:26 PM CDT | Severe Thunderstorm Warning | ICT | Rice | 34 min |
| May 30, 6:33 PM CDT | Severe Thunderstorm Warning | ICT | Butler | 57 min |
| May 30, 6:36 PM CDT | Areal Flood Warning | ICT | Butler, Sedgwick | 3 hr |
| May 30, 6:56 PM CDT | Severe Thunderstorm Warning | ICT | McPherson | 34 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.